Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter January 23, 2018

Relations between BV*(q;α) and Λ*BVp classes of functions

Javad Fathi and Alireza Ahmadi Ledari

Abstract

The aim of this paper is to establish the relation between the two classes of functions BV*(q;α) and Λ*BVp. It uses a new shorter proof and extends the results of Gogatishvili, Goginava and Tephnadze.

MSC 2010: 26A15; 26A45

Acknowledgements

The authors thank the referee for suggestions and comments that led to a vastly improved presentation of the original version.

References

[1] T. Akhobadze, Functions of generalized Wiener classes BV(p(n),ϕ) and their Fourier coefficients, Georgian Math. J. 7 (2000), no. 3, 401–416. 10.1515/GMJ.2000.401Search in Google Scholar

[2] T. Akhobadze, On Fourier coefficients of functions of BV(p(n),ϕ) class, Bull. Georgian Acad. Sci. 162 (2000), no. 3, 415–417. Search in Google Scholar

[3] T. Akhobadze, On Fourier coefficients of functions of generalized Wiener class, Georgian Math. J. 7 (2000), no. 1, 1–10. 10.1515/GMJ.2000.1Search in Google Scholar

[4] T. Akhobadze, BΛ(P(n),ϕ) classes of functions of bounded variation, Bull. Georgian Acad. Sci. 164 (2001), no. 1, 18–20. Search in Google Scholar

[5] T. Akhobadze, Generalized BV(P(n),ϕ) class of bounded variation, Bull. Georgian Acad. Sci. 163 (2001), no. 3, 426–428. Search in Google Scholar

[6] T. Akhobadze, Relations between Hω, V[ν] and BΛ(p(n),ϕ) classes of functions, Bull. Georgian Acad. Sci. 164 (2001), no. 3, 433–435. Search in Google Scholar

[7] T. Akhobadze, A generalization of bounded variation, Acta Math. Hungar. 97 (2002), no. 3, 223–256. 10.1023/A:1020807128736Search in Google Scholar

[8] W. W. Breckner and T. Trif, On the singularities of certain families of nonlinear mappings, Pure Math. Appl. (PU.M.A.) 6 (1995), no. 2–3, 121–137. Search in Google Scholar

[9] W. W. Breckner, T. Trif and C. Varga, Some applications of the condensation of the singularities of families of nonnegative functions, Anal. Math. 25 (1999), no. 1, 15–32. 10.1007/BF02908424Search in Google Scholar

[10] A. Gogatishvili, U. Goginava and G. Tephnadze, Relations between some classes of functions of generalized bounded variation, Function Spaces X, Banach Center Publ. 102, Polish Academy of Sciences, Warsaw (2014), 89–98. 10.4064/bc102-0-5Search in Google Scholar

[11] U. Goginava, On the divergence of trigonometric Fourier series of the class HωBV(p(n)), Proc. A. Razmadze Math. Inst. 121 (1999), 63–70. Search in Google Scholar

[12] U. Goginava and A. Sahakian, On the convergence of double Fourier series of functions of bounded partial generalized variation, East J. Approx. 16 (2010), no. 2, 153–165. Search in Google Scholar

[13] B. I. Golubov, A. V. Efimov and V. A. Skvortsov, Walsh Series and Transforms. Theory and Applications (in Russian), “Nauka”, Moscow, 1987. Search in Google Scholar

[14] M. Hormozi, Inclusion of ΛBV(p) spaces in the classes Hωq, J. Math. Anal. Appl. 404 (2013), no. 2, 195–200. 10.1016/j.jmaa.2013.02.012Search in Google Scholar

[15] M. Hormozi, A. A. Ledari and F. Prus-Wiśniowski, On p-Λ-bounded variation, Bull. Iranian Math. Soc. 37 (2011), no. 4, 35–49. Search in Google Scholar

[16] M. Hormozi, F. Prus-Wiśniowski and H. Rosengren, Inclusions of Waterman–Shiba spaces into generalized Wiener classes, J. Math. Anal. Appl. 419 (2014), no. 1, 428–432. 10.1016/j.jmaa.2014.03.096Search in Google Scholar

[17] H. Kita, Convergence of Fourier series of a function on generalized Wiener’s class BV(p(n)), Acta Math. Hungar. 57 (1991), no. 3–4, 233–243. 10.1007/BF01903673Search in Google Scholar

[18] H. Kita and K. Yoneda, A generalization of bounded variation, Acta Math. Hungar. 56 (1990), no. 3–4, 229–238. 10.1007/BF01903837Search in Google Scholar

[19] Y. E. Kuprikov, On moduli of continuity of functions in Waterman classes, Vestnik Moskov. Univ. Ser. I Mat. Mekh. (1997), no. 5, 59–62. Search in Google Scholar

[20] L. Leindler, A note on embedding of classes Hω, Anal. Math. 27 (2001), no. 1, 71–76. 10.1023/A:1010510223615Search in Google Scholar

[21] M. Lind, On functions of bounded Λ-variation and integral smoothness, Forum Math. 27 (2015), no. 3, 1523–1538. 10.1515/forum-2012-0186Search in Google Scholar

[22] P. B. Pierce and D. Waterman, On the invariance of classes ΦBV, ΛBV under composition, Proc. Amer. Math. Soc. 132 (2004), no. 3, 755–760. 10.1090/S0002-9939-03-07129-6Search in Google Scholar

[23] M. Schramm and D. Waterman, Absolute convergence of Fourier series of functions of ΛBV(p) and φΛBV, Acta Math. Acad. Sci. Hungar. 40 (1982), no. 3–4, 273–276. 10.1007/BF01903586Search in Google Scholar

[24] M. Schramm and D. Waterman, On the magnitude of Fourier coefficients, Proc. Amer. Math. Soc. 85 (1982), no. 3, 407–410. 10.1090/S0002-9939-1982-0656113-1Search in Google Scholar

[25] M. Shiba, On absolute convergence of Fourier series of function of class Λ-BV(p), Sci. Rep. Fac. Ed. Fukushima Univ. (1980), no. 30, 7–10. Search in Google Scholar

[26] G. Tephnadze, On the partial sums of Vilenkin–Fourier series, Izv. Nats. Akad. Nauk Armenii Mat. 49 (2014), no. 1, 60–72. 10.3103/S1068362314010038Search in Google Scholar

[27] G. Tephnadze, On the partial sums of Walsh–Fourier series, Colloq. Math. 141 (2015), no. 2, 227–242. 10.4064/cm141-2-7Search in Google Scholar

[28] R. G. Vyas, On the absolute convergence of small gaps Fourier series of functions of BV(p), JIPAM. J. Inequal. Pure Appl. Math. 6 (2005), no. 1, Article ID 23. Search in Google Scholar

[29] R. G. Vyas, On the convolution of functions of generalized bounded variations, Georgian Math. J. 13 (2006), no. 1, 193–197. 10.1515/GMJ.2006.193Search in Google Scholar

[30] R. G. Vyas, Properties of functions of generalized bounded variation, Mat. Vesnik 58 (2006), no. 3–4, 91–96. 10.1007/978-3-319-31281-1_30Search in Google Scholar

[31] D. Waterman, On convergence of Fourier series of functions of generalized bounded variation, Studia Math. 44 (1972), 107–117. 10.4064/sm-44-2-107-117Search in Google Scholar

[32] D. Waterman, On L-bounded variation, Studia Math. 57 (1976), no. 1, 33–45. 10.4064/sm-57-1-33-45Search in Google Scholar

[33] L. Zhizhiashvili, Trigonometric Fourier Series and Their Conjugates, Math. Appl. 372, Kluwer Academic Publishers, Dordrecht, 1996. 10.1007/978-94-009-0283-1Search in Google Scholar

Received: 2016-05-06
Revised: 2016-10-21
Accepted: 2016-11-11
Published Online: 2018-01-23
Published in Print: 2018-09-01

© 2018 Walter de Gruyter GmbH, Berlin/Boston

Scroll Up Arrow